Structure of the set of solutions of dissipative equations
Doklady Akademii Nauk, Tome 183 (1968) no. 2, pp. 267-269
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_2_a4,
author = {V. M. Gershtein and M. A. Krasnosel'skii},
title = {Structure of the set of solutions of dissipative equations},
journal = {Doklady Akademii Nauk},
pages = {267--269},
year = {1968},
volume = {183},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_2_a4/}
}
V. M. Gershtein; M. A. Krasnosel'skii. Structure of the set of solutions of dissipative equations. Doklady Akademii Nauk, Tome 183 (1968) no. 2, pp. 267-269. http://geodesic.mathdoc.fr/item/DAN_1968_183_2_a4/